# SDR SWAA2022042992074

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CRACK ON VAPOR BARRIER LWR LEFT WEB STA 663.75 LBL 48 2022-192849 / [01] TOOL USED CALIPER P/N 500-197-30; S/N A18234378; DUE DATE: 21-SEP-22.;[02] TOOL USED= HOT BONDER P/N: HCS9200B-AV; S/N: 18196119; DUE DATE: 24-FEB-23.;[03] TOOL USED= SCALE P/N: SP202; S/N: B527136635; DUE DATE: 16-SEP-22;[04] REPAIRED VAPOR BARRIER LWR LEFT WEB STA 663.75 LBL 48 AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10;[05] REPAIRED VAPOR BARRIER LWR LEFT WEB STA 663.75 LBL 48 AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10 RII;[06] CORRECTED STEP 5  REPAIRED VAPOR BARRIER LWR LEFT WEB STA 663.75 LBL 48 AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW  RII
